Game control problems for fractional order systems / Chykrii, A. O. (2023)
Ukrainian

English  International Scientific Technical Journal «Problems of Control and Informatics»   /     Issue (2023, 1)

Chykrii A. O.
Game control problems for fractional order systems


Download publication will be available after 03/01/2025 р., in 255 days

Cite:
Chykrii, A. O. (2023). Game control problems for fractional order systems. International Scientific Technical Journal «Problems of Control and Informatics», 1, 73-94. http://jnas.nbuv.gov.ua/article/UJRN-0001397892 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209